# SDR SWAA982632

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6526701
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, RT WING L/E CUTOUT CRACKED AT NR 4 SLAT, O/B TRACK.  REPAIRED SWA TI-257-008.
